Pituatry tumour--anyone have side effects from Bromocriptine--joint problems??

Hi, hope you can help....I have been taking Bromocriptine long terms for about 10-11 years for a benign pituatry tumour. What I would like to know is if anyone else who has taken this drug long term had any problems with joint problems in their hands and knees?? Any advice appreciated. Thank you.

3 Comments

SIDE EFFECTS: May cause drowsiness. Avoid tasks requiring alertness. Other side effects may include stomach cramps, nausea, vomiting, indigestion, constipation, diarrhea, headache, fatigue, lightheadedness, insomnia, nasal congestion. These should subside as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor promptly. Notify your doctor if you develop: bloody vomit, confusion, fainting, depression, irregular pulse, shortness of breath, rash, tingling of hands or feet, involuntary movements, nightmares, vision changes. If you notice other effects not listed above, contact your doctor or pharmacist.

I have not heard of any such problems listed with long term use of Bromocriptine. However as Skusey has mentioned discuss this with your GP and he/she might have to investigate.

if it's not a known side effect of the drug, it might be a new symptom of something else. Definitely see your GP.

Hope all is well xx
Post a comment
Avatar
@
    Text
    Top Discussions
    1. Any Xbox One news today?2356124
    2. GOT Leaks again416
    3. Just heard this...2 ★★★★★★★★★★★★★★ congrats to all on 392k ★★★★★★★★★★★★★★7763949
    4. Stop everything, Nutella is bringing a biscuit snack to the market - Metro1312

    See more discussions